# SDR 96FDEA01462

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 651862226
- Condition: Corroded
- Location: Bs 1105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0499 AND 020, CORROSION (C53-111-01, -3) ON BEAR STRAP AT BS 1105 RBL 28 WL 151.  *S/D*  REPAIRED BEAR STRAP PER FEDEX EA 7-5310-31169.
